MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DORADO; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. DORADO; PTA BALLOON DILATATION CATHETER
Catalog Number DR80104
Medical Device Problem Codes Break (1069); Failure to Advance (2524); Device-Device Incompatibility (2919); Difficult to Open or Remove Packaging Material (2922); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one dorado pta dilatation catheter returned for evaluation.Upon visual inspection, it was noted there was circumferential break at the proximal balloon joint.In the break, the gw lumen was exposed.Two kinks were noted on the catheter.No anomalies noted to the bifurcate or luers.No functional testing performed due to condition of the device returned.Therefore, the investigation is confirmed for the reported material deformation is confirmed for the reported material deformation as two kinks were noted on the catheter.Also, the investigation is confirmed for the identified break as circumferential break was noted at the proximal balloon joint.The investigation is inconclusive for the reported difficult to remove balloon protector as the conditions of use could not be replicated in the laboratory.The investigation is inconclusive for the reported guidewire advancement failure as no guidewire testing was performed due to circumferential break at proximal balloon joint.A definitive root cause for the reported guidewire insertion issue, material deformation, difficult to remove packaging material and identified break could not be determined based upon the provided information.Labelling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D2b (dqy;lit).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that prior to an angioplasty procedure, the dorado pta balloon allegedly bent/broken at the base.It was further reported that it was very difficult to remove the pin and cover.The procedure was completed using another balloon.No patient involvement was reported.

Brand Name
DORADO
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
FUTUREMATRIX INTERVENTIONAL
1605 enterprise street
athens 75751
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23920471
Report Number2020394-2025-02278
Device Sequence Number18476172
Product Code LIT
UDI-Device Identifier00801741059544
UDI-Public(01)00801741059544(17)280701(10)93TK0157
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K072283
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDR80104
Device Lot Number93TK0157
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Initial Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown